# SDR CALA2013082690746

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,489 hours, 27,631 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED WITH FLAPS SET AT 25 OR 30.  CREW REPORTS "SPOILERS" EICAS MESSAGE DISPLAYED ON TAXI OUT AFTER SECOND ENGINE START, FLAPS AT 5, AT ARRIVAL.  UNABLE TO CLEAR EICAS MESSAGE & OVERHEAD LIGHT.  CYCLED CIRCUIT BREAKERS & DEPOWERED ACFT, NO HELP.   ALL SCMS BITE CHECKED GOOD BUT UNABLE TO DETERMINE CAUSE.  WIGGLED ALL SCMS & NOTED 1L MODULAR WOULD CAUSE FAULTS AS DESCRIBED.  REPLACED IAW MM & ALL CHECKED GOOD. MESSAGE CLEARED & OPERATIONS OK.
